# SDR AALA201801179006

- Difficulty date: January 16, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 22,534 hours, 11,825 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Row 5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOFT FLOORBOARD BETWEEN ROW 5 IN AISLE.  AIRCRAFT WAS GROUNDED.  REPLACED THE FLOORBOARD IAW AMM 53-12-12.
